| Catalog Number |
03P76-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded a suspected descrepant ionized calcium result of 3.5 mmol/l on a (b)(6) year old male with hyperglycemia and diabetic ketoacidosis.There was no additional patient information available at the time of this report.Return product is not available for investigation.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on (b)(6) 2021.A review of the device history record (dhr) confirmed that cartridge lot n21196 passed finished goods release criteria.Retained cartridge test results met the acceptance criteria found in q04.01.003 rev.Ag, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified for cartridge lot n21196.
Event or Problem Description
Na.